MAUDE Adverse Event Report: ZOLL CIRCULATION, INC QUATTRO CATHETER; CENTRAL VENOUS CATHETER

ZOLL CIRCULATION, INC QUATTRO CATHETER; CENTRAL VENOUS CATHETER
Model Number 8700-0660-40
Medical Device Problem Code Device Issue (2379)
Health Effect - Clinical Code Missing Value Reason (3192)
Date of Event 03/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not received the product for evaluation.A supplemental report will be filed if and when the product is returned and investigation has been performed.
 
Event or Problem Description
A patient was receiving intravascular temperature management therapy since (b)(6) 2018.After the third day, an air trap alarm was observed on the console and blood tinged saline was noted in the start-up kit (suk).A catheter leak was suspected.No known patient consequences were reported.

Brand Name
QUATTRO CATHETER
Common Device Name
CENTRAL VENOUS CATHETER
Manufacturer (Section D)
ZOLL CIRCULATION, INC
2000 ringwood avenue
san jose CA 95131
MDR Report Key7401659
Report Number3010617000-2018-00337
Device Sequence Number11011214
Product Code NCX
UDI-Device Identifier00849111075121
UDI-Public00849111075121
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K101987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8700-0660-40
Device Catalogue Number8700-0660-40
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2018
Initial Report FDA Received Date04/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1